Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 17, 2011, 7:56 PM CDT for 14 counties in Texas. It took effect at Apr 18, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 7:56 PM CDT (00:56 UTC)
- In effect from
- Apr 18, 2011, 12:00 PM CDT
- Expired
- Apr 18, 2011, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2950 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
615 WWUS84 KFWD 180056 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 756 PM CDT SUN APR 17 2011 TXZ100-101-115-116-129-130-141>143-180900- /O.EXP.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/ /O.UPG.KFWD.FW.A.0011.110418T1700Z-110418T2300Z/ /O.NEW.KFWD.FW.W.0015.110418T1700Z-110419T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- 756 PM CDT SUN APR 17 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT MONDAY. THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY WILL EXPIRE AT 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH THIS AFTERNOON WILL DECREASE SLIGHTLY AFTER SUNSET. SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS OVER 35 MPH AGAIN BY MIDDAY MONDAY. RELATIVE HUMIDITY VALUES WILL FALL BELOW 30 PERCENT BY LATE MORNING...AND DOWN INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON. THE COMBINATION OF THE GUSTY WINDS... LOW HUMIDITY AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091-092-102-103-117>119-131>134-144>147-156>162-174-175-180200- /O.EXP.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/ MONTAGUE-COOKE-WISE-DENTON-PARKER-TARRANT-DALLAS-HOOD-SOMERVELL- JOHNSON-ELLIS-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 756 PM CDT SUN APR 17 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH WILL DECREASE SLIGHTLY AFTER SUNSET. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. GUSTY SOUTHERLY WINDS ARE EXPECTED AGAIN MONDAY BUT RELATIVE HUMIDITIES SHOULD BE HIGHER. $$
4 follow-up statements
248 WWUS84 KFWD 180839 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT MON APR 18 2011 TXZ100-101-115-116-129-130-141>143-181700- /O.NEW.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ /O.CON.KFWD.FW.W.0015.110418T1700Z-110419T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- 339 AM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. SOUTH-SOUTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED TODAY BUT RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON. IN ADDITION...TEMPERATURES WILL SOAR INTO THE 90S. THE COMBINATION OF THE GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR TO NEAR 100 DEGREES. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ091-092-102-103-117-118-131>133-144-156-157-181700- /O.NEW.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ MONTAGUE-COOKE-WISE-DENTON-PARKER-TARRANT-HOOD-SOMERVELL-JOHNSON- BOSQUE-LAMPASAS-CORYELL- 339 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS AND SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES REACH THE MID TO UPPER 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 82/JLD
272 WWUS84 KFWD 181612 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1112 AM CDT MON APR 18 2011 TXZ091-102-117-131-132-190015- /O.EXA.KFWD.FW.W.0015.110418T1700Z-110419T0100Z/ /O.CON.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ MONTAGUE-WISE-PARKER-HOOD-SOMERVELL- 1112 AM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTH SOUTHWEST WINDS OF 20 MPH ARE EXPECTED TODAY AND RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS THIS AFTERNOON. IN ADDITION...TEMPERATURES WILL CLIMB INTO THE 90S. THE COMBINATION OF THE GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS AND SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES REACH THE MID TO UPPER 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES... LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ100-101-115-116-129-130-141>143-190015- /O.CON.KFWD.FW.W.0015.110418T1700Z-110419T0100Z/ /O.CON.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- 1112 AM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTH SOUTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED TODAY BUT RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON. IN ADDITION...TEMPERATURES WILL CLIMB INTO THE 90S. THE COMBINATION OF THE GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR TO NEAR 100 DEGREES. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ092-103-118-133-144-156-157-190015- /O.CON.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ COOKE-DENTON-TARRANT-JOHNSON-BOSQUE-LAMPASAS-CORYELL- 1112 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS AND SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES REACH THE MID TO UPPER 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES... LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CAVANAUGH
457 WWUS84 KFWD 182001 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CDT MON APR 18 2011 TXZ091-100>102-115>117-129>132-141>143-190415- /O.CON.KFWD.FW.W.0015.000000T0000Z-110419T0100Z/ /O.CON.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 301 PM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTH SOUTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED TODAY BUT RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON. IN ADDITION...TEMPERATURES WILL CLIMB INTO THE 90S. THE COMBINATION OF THE GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR TO NEAR 100 DEGREES. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ092-103-118-133-144-156-157-190415- /O.CON.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ COOKE-DENTON-TARRANT-JOHNSON-BOSQUE-LAMPASAS-CORYELL- 301 PM CDT MON APR 18 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS AND SINGLE DIGITS DURING THE AFTERNOON HOURS AS TEMPERATURES REACH THE MID TO UPPER 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES... LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CAVANAUGH
281 WWUS84 KFWD 190052 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 752 PM CDT MON APR 18 2011 TXZ091-100>102-115>117-129>132-141>143-190900- /O.EXP.KFWD.FW.W.0015.000000T0000Z-110419T0100Z/ /O.UPG.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ /O.NEW.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 752 PM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY SOUTH SOUTHWEST WINDS ARE DIMINISHING AS SUNSET APPROACHES. EXPECT SOUTH WINDS OF 15 TO 20 MPH WITH RELATIVE HUMIDITIES RISING OVERNIGHT. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR AGAIN. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR INTO THE MID 90S TO NEAR 102 DEGREES. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ092-103-118-133-144-156-157-190900- /O.UPG.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ /O.NEW.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/ COOKE-DENTON-TARRANT-JOHNSON-BOSQUE-LAMPASAS-CORYELL- 752 PM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR AGAIN. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS AND TWENTIES DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR INTO THE 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 6:54 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 17, 6:54 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CDT SUN APR 17 2011 .AVIATION... SOME OF THE SMOKE FROM THE BIG FIRES 20-40 MILES NW THROUGH SW OF KMWL...IS SPREADING EAST INTO THE METROPLEX. EXPECT THE LAYER TO BE AROUND 8000K AGL. VISIBILITIES AT THE METROPLEX AIRPORTS ARE EXPECTED TO BE P6SM. GUSTY SOUTHERLY WINDS OF 20 TO 30 KNOTS WILL DECREASE SLIGHTLY AFTER SUNSET. LOW CLOUDS WILL SPREAD NORTH INTO THE WACO AFTER AFTER 07Z...AND INTO THE METROPLEX AFTER 09Z. EXPECT VFR CONDITIONS TO RETURN BY 17-19Z. SOUTHERLY WINDS 15-20 KNOTS...WILL GUST TO 25-30 KNOTS AFTER 18Z. 58 && .PREV DISCUSSION... /ISSUED 341 PM CDT SUN APR 17 2011/ 12Z UPPER AIR ANALYSIS INDICATES NORTHWEST FLOW AT THE H500 LVL AND A WEAK SHORTWAVE TROUGH ANALYZED AT H700 OVER THE OK/TX PANHANDLES. 19Z WATER VAPOR IMAGERY INDICATES A SHORTWAVE TROUGH OFF THE WESTERN CONUS COAST. 19Z SFC OBSERVATIONS INDICATE A STRENGTHENING LOW PRESSURE SYSTEM NEAR THE TX PANHANDLE WHICH HAS RESULTED IN RELATIVELY STRONG SOUTHERLY WINDS OVER MUCH NORTH TX THIS AFTERNOON. A LARGE WILDFIRE REMAINS ACTIVE AROUND POSSUM KINGDOM LAKE THIS AFTERNOON AND 3.9 MICRON IR SATELLITE INDICATES THAT THE FIRE EXTENDS ALONG MUCH OF THE LENGTH OF THE STEPHEN AND PALO PINTO COUNTY SHARED BORDER MOVING INTO FAR SOUTHEASTERN YOUNG COUNTY. RELATIVE HUMIDITY VALUES HAD FALLEN INTO THE LOWER 20 PERCENT RANGE FOR MOST AREAS WEST OF INTERSTATE 35 THIS AFTERNOON. THIS DRY AIR COMBINED WITH THE STRONG SOUTHERLY WINDS WILL CONTINUE TO SUPPORT CRITICAL FIRE WEATHER CONDITIONS THRU SUNSET AND A RED FLAG WARNING REMAINS IN EFFECT AS A RESULT. TONIGHT AND MONDAY...GULF MOISTURE IS LIKELY TO MAKE IT BACK INTO NORTH TX OVERNIGHT AS DEW POINTS ALONG THE GULF COAST HAVE RECOVERED INTO THE UPPER 50S TO LOWER 60S THIS AFTERNOON. EXPECT STRATUS TO SURGE NORTH OVERNIGHT WITH MOISTURE RETURNING TO NORTH TX AS A LOW LEVEL JET DEVELOPS AND INTENSIFIES OVER THE REGION A FEW HOURS AFTER SUNSET. DEW POINTS WILL CLIMB INTO TO THE UPPER 50S TO LOWER 60S FOR MOST LOCATIONS BY SUNRISE. THE INFLUX OF GULF MOISTURE WILL LIMIT CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF NORTH TX MONDAY AFTERNOON...HOWEVER A DRYLINE IS EXPECTED TO SHARPEN UP AND MOVE EAST DURING THE AFTERNOON HRS AS WELL. ANY AREAS BEHIND /WEST/ OF THE DRYLINE WILL LIKELY SEE CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN TOMORROW AFTERNOON. AT THIS TIME EXPECT THE DRYLINE TO SET UP NEAR A BOWIE TO HAMILTON LINE AND HAVE GONE AHEAD WITH A FIRE WEATHER WATCH FOR COUNTIES ALONG AND WEST OF THIS LINE AS A RESULT. OF COURSE THE ACTUAL POSITION OF THE DRYLINE WILL DETERMINE WHERE CRITICAL FIRE WEATHER CONDITIONS SET UP TOMORROW...SO THE AREA COVERED BY THE WATCH AND POSSIBLE WARNING MAY CHANGE. OTHERWISE WITH THE RETURN OF GULF MOISTURE...TSTM CHANCES ONCE AGAIN BECOME A CONCERN FOR THE FORECAST AREA. WITH THE PASSAGE OF THE WEAK CENTRAL PLAINS SHORTWAVE TROUGH AND THE APPROACH OF THE PACIFIC TROUGH UPPER FLOW WILL BECOME MORE ZONAL IN NATURE OVERNIGHT AND DURING THE DAY TOMORROW. THIS WILL ALLOW A STOUT EML CAP TO ADVECT OVER NORTH TX WITH H700 TEMPERATURES PROGGED TO BE IN EXCESS OF 10 DEG C BY MONDAY AFTERNOON. GIVEN THE SHALLOW NATURE OF THE GULF MOISTURE RETURN THIS CAP LOOKS LIKE IT WILL BE VERY DIFFICULT TO LIFT THRU FOR ANY TSTM INITIATION CHANCES. THE STRENGTH OF THE CAP COUPLED WITH THE LACK OF ANY OBVIOUS LARGE SCALE SUPPORT SEEMS TO INDICATE THAT TSTMS WILL NOT DEVELOP ALONG THE DRYLINE TOMORROW. TUESDAY THRU THURSDAY...GULF MOISTURE WILL CONTINUE TO FEED INTO NORTH TX AHEAD OF THE DRYLINE FOR TUESDAY AFTERNOON. THE POTENTIAL DEPTH OF THE MOIST BOUNDARY LAYER WILL NOT INCREASE MUCH UNLESS SOME OTHER FORCING WORKS TO LIFT THE MID LVL CAP FOR TUESDAY. BY TUESDAY AFTERNOON THIS FORCING WILL LIKELY COME IN THE FORM OF THE PACIFIC COAST SHORTWAVE TROUGH MOVING NORTHEAST THRU THE SOUTHERN PLAINS. THE BULK OF THE LARGE SCALE FORCING FOR ASCENT ASSOCIATED WITH THIS TROUGH LOOKS AS THOUGH IT WILL REMAIN NORTH OF THE FORECAST AREA. GFS AND NAM BOTH INDICATE SOME DECENT POSITIVE PRESSURE ADVECTION ON THE 1.5 POTENTIAL VORTICITY SURFACE FOR AREAS NORTH OF INTERSTATE 20 TUESDAY AFTERNOON WHICH SHOULD TRANSLATE IN SOME EROSION/LIFT OF THE EML CAP OVER THE NORTHERN THIRD OF THE CWA BY LATE TUESDAY AFTERNOON. ASSUMING THIS HAPPENS...TSTMS WOULD BE MORE LIKELY TO INITIATE ALONG THE DRYLINE AND THEN MOVE EAST. IT IS POSSIBLE THAT THE LARGE SCALE CONDITIONING AND THE DRYLINE CIRCULATION WILL STILL NOT BE SUFFICIENT TO INITIATE STORMS...IN WHICH CASE TSTM DEVELOPMENT MAY BE DELAYED UNTIL AFTER SUNSET WHEN A COLD FRONT IS EXPECTED TO MOVE SOUTH OF THE RED RIVER. BY THE TIME THE COLD FRONT ENTERS INTO THE MIX TUESDAY NIGHT THE BEST LOW LEVEL MOISTURE WILL BE LOCATED NORTHEAST OF THE METROPLEX...THEREFORE HAVE MAINTAINED THE HIGHEST CHANCE FOR PRECIPITATION /30 PERCENT/ FOR THOSE COUNTIES NORTHEAST OF DFW TUESDAY NIGHT. TSTM CHANCES DURING THE REMAINDER OF THE PERIOD WILL BE DEPENDENT UPON WHERE TUESDAY NIGHT/S COLD FRONT STALLS OUT ACROSS NORTH TX. THE LATEST 12Z GUIDANCE SEEMS TO FAVOR THE FRONT STALLING OUT JUST SOUTH OF INTERSTATE 20 AND THE CURRENT FORECAST REFLECTS THIS SOLUTION. THE GFS IS A BIT MORE AGGRESSIVE WITH ITS SOUTHERN PUSH AND THE ECMWF KEEPS THE FRONT FURTHER NORTH. REGARDLESS DEFORMATION OF THE LOW LVL FLOW IN THE VICINITY OF THE STALLED OUT FRONT IS EXPECTED TO INCREASE LOW LVL BAROCLINICITY ALONG THE FRONTAL BOUNDARY DURING THE DAY ON WEDNESDAY. CLOUDY SKIES TO THE NORTH AND BREAKS IN THE CLOUDS TO THE SOUTH SHOULD ALSO HELP TO SHARPEN UP THE NORTH/SOUTH TEMPERATURE GRADIENT NEAR THE FRONT FOR WEDNESDAY AFTERNOON. THIS SHOULD LEAD TO RELATIVE STRONG LOW LVL FRONTOGENETIC FORCING ALONG AND BEHIND THE SFC REFLECTION OF THE FRONT. STRONG LOW LVL FORCING MAY LEAD TO ADDITIONAL TSTM DEVELOPMENT WEDNESDAY AFTERNOON DESPITE A LACK OF LARGE SCALE FORCING FOR ASCENT. THE FRONT IS EXPECTED TO LIFT NORTH AS A WARM FRONT ON THURSDAY AND TSTMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE WARM FRONT THURSDAY AFTERNOON. ANY STORMS THAT DEVELOP TUESDAY THRU THURSDAY WILL LIKELY BECOME SEVERE DUE DO THE EXPECTED HIGH INSTABILITY IN PLACE OVER NORTH TX THRU THE MIDDLE OF THE UPCOMING WEEK. WITH THE HIGHEST COUPLING OF CAPE AND SHEAR ON TUESDAY...THESE STORMS WOULD BE THE MOST LIKELY TO BECOME SUPERCELLS IF UPDRAFTS ARE ABLE TO LIFT THRU THE STRONG CAPPING INVERSION. EXTENDED...THE WARM FRONT LOOKS TO LIFT NORTH OF THE FORECAST AREA THURSDAY NIGHT. ANOTHER UPPER LVL SHORTWAVE TROUGH LOOKS TO MOVE THRU THE PLAINS ON FRIDAY. THIS TROUGH LOOKS AS THOUGH IT WILL REMAIN WELL NORTH OF THE FORECAST AREA. IT IS POSSIBLE THAT TSTMS WILL DEVELOP OFF TO THE WEST ALONG THE DRYLINE AND MOVE INTO THE FORECAST AREA LATE ON FRIDAY OR FRIDAY NIGHT. THIS LOOKS MOST LIKELY TO OCCUR OVER THE NORTHWESTERN PORTION OF THE CWA AND HAVE MAINTAINED THE LOW CHANCE FOR TSTMS FOR THESE AREAS. OTHERWISE WENT AHEAD AND REMOVED POPS FROM THE WEEKEND FORECAST AS THERE IS NO OBVIOUS SYNOPTIC FORCING MECHANISM FOR TSTM DEVELOPMENT DURING THE PERIOD AT THIS TIME. MODELS ARE SPITTING OUT QPF AT VARIOUS TIMES ALL WEEKEND...HOWEVER DO NOT SEE SIGNIFICANT FORCING TO SUPPORT THIS RIGHT NOW. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 89 71 92 63 / 0 5 5 20 20 WACO, TX 67 90 70 91 66 / 0 0 5 10 10 PARIS, TX 62 85 68 86 61 / 5 10 5 20 30 DENTON, TX 64 88 68 93 59 / 0 0 5 20 20 MCKINNEY, TX 65 86 70 89 60 / 5 5 5 20 20 DALLAS, TX 67 88 72 91 64 / 0 5 5 20 20 TERRELL, TX 65 87 70 89 64 / 0 5 5 20 30 CORSICANA, TX 66 88 71 89 67 / 0 5 5 20 20 TEMPLE, TX 66 90 70 92 66 / 0 0 0 10 10 MINERAL WELLS, TX 64 94 67 96 57 / 0 0 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092- 100>103-115>119-129>134-141>147-156>162-174-175. FIRE WEATHER WATCH MONDAY AFTERNOON FOR TXZ100-101-115-116-129- 130-141>143. WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ091>093-100>104- 115>120-129>134-141>145-156>160-174. && 58/30
Hazardous weather outlook, Apr 17, 2:41 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 241 PM CDT SUN APR 17 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 241 PM CDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS TODAY. GUSTY SOUTHERLY WINDS AND LOW HUMIDITY VALUES WILL OCCUR THROUGH EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. A WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO DALLAS TO ROCKDALE LINE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG WINDS AND A VERY DRY AIRMASS WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS WEST OF A JACKSBORO TO HAMILTON LINE MONDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM NOON THROUGH 6 PM CDT MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PARTS OF NORTH TEXAS EACH DAY TUESDAY THROUGH FRIDAY. ANY STORM THAT DEVELOPS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:39 AM CDT | Fire Weather Watch | FWD | Bosque, Comanche, Cooke, Coryell, Denton, Eastland and 15 more | 16 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.